Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/2404
Title: Dilatation monotone and comonotonic additive risk measures represented as Choquet integrals
Authors: Grigoriev, P.
Leitner, J.
First Published: 2006
Citation: Statistics and Decisions, 2006, 24 (1), pp.27-44
ISSN: 0721-2631
Links: http://dx.doi.org/10.1524/stnd.2006.24.1.27
http://hdl.handle.net/2381/2404
Type: Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.